MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO CBCII BLOOD CONSERVATION KIT W/1/8 INCH ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION

STRYKER INSTRUMENTS-PUERTO RICO CBCII BLOOD CONSERVATION KIT W/1/8 INCH ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION
Catalog Number 0225414000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product discarded.
 
Event or Problem Description
The user facility reported that the part of the drain was left inside the patient after a procedure.A revision surgery was completed without any further complications or medical intervention needed for the patient.

Brand Name
CBCII BLOOD CONSERVATION KIT W/1/8 INCH ROUND PVC WOUND DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key7857124
Report Number0001811755-2018-01638
Device Sequence Number19223805
Product Code CAC
UDI-Device Identifier34546540867606
UDI-Public34546540867606
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0225414000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;